Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the representability of cones of monotone functions in weighted Lebesgue spaces and the extrapolation of operators on these cones
Yaroslav State Univerity, Yaroslavl, Russia.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
2017 (Russian)In: Algebra i Analiz, ISSN 0234-0852, Vol. 29, no 4, p. 1-44Article in journal (Refereed) Published
Abstract [en]

We have proved that boundedness of a sublinear operator on the cone of monotone functions is equivalent to boundedness of the involved operator with it on a new space, which is constructively built. Using this construction we were able to prove a new extrapolation theorems on this cone in weighted Lebesgue spaces.

Abstract [ru]

Показано, что ограниченность сублинейного оператора на конусе монотонных функций эквивалентна ограниченности связанного с ним нового оператора в идеальном пространстве, которое строится конструктивно. Используя эту конструкцию, приведены новые экстраполяционные теоремы для операторов на конусе в весовых пространствах Лебега.

Place, publisher, year, edition, pages
Nauka Publishers , 2017. Vol. 29, no 4, p. 1-44
Keywords [en]
Weighted Lebesgue spaces, cones of monotone functions, extrapolation of operators
National Category
Natural Sciences Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-68371OAI: oai:DiVA.org:ltu-68371DiVA, id: diva2:1197952
Note

Validerad;2018;Nivå 2;2018-04-16 (andbra);Originalets titel: ОпредставимостиконусовмонотонныхфункцийввесовыхпространствахЛебегаиэкстраполяцииоператоровнаэтихконусах

Available from: 2018-04-16 Created: 2018-04-16 Last updated: 2018-04-20Bibliographically approved

Open Access in DiVA

B+L=11IV2016(237 kB)12 downloads
File information
File name FULLTEXT01.pdfFile size 237 kBChecksum SHA-512
472bf990a0325dc7c980c5a43ffcaa609bb68cddf1270f15c95ce80a8b2641b4946ff759def92acf7aaf65a7b68ab6a4ae9a41e9390a529ac8b5daa3716abc89
Type fulltextMimetype application/pdf
B+L=11IV16(237 kB)3 downloads
File information
File name FULLTEXT02.pdfFile size 237 kBChecksum SHA-512
472bf990a0325dc7c980c5a43ffcaa609bb68cddf1270f15c95ce80a8b2641b4946ff759def92acf7aaf65a7b68ab6a4ae9a41e9390a529ac8b5daa3716abc89
Type fulltextMimetype application/pdf

Other links

http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=aa&paperid=1548&option_lang=rus

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
Natural SciencesMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 15 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 46 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf